Nonsteroidal anti-inflammatory drugs and necrotizing fasciitis.
Аннотация
The clinical features, etiology, and treatment of necrotizing fasciitis are reviewed, and the possible involvement of nonsteroidal anti-inflammatory drugs (NSAIDs) in the pathogenesis of this disease is discussed. Symptoms of necrotizing fasciitis include edema, erythema, warmth, and tenderness in the affected area, spreading rapidly to involve entire limbs or portions of the abdominal wall. Gangrene may develop, followed by multi-organ failure and death. The most common causative organisms are group A beta-hemolytic streptococci. Treatment includes tissue debridement, intravenous antibiotics, and supportive treatment with fluids and electrolytes. A number of case reports and articles in the lay press have suggested an association between the use of NSAIDs and the development of necrotizing fasciitis, although this association has not been substantiated in the scientific literature. Inhibition of the immune response has been proposed as an explanation for the reported association between necrotizing fasciitis and NSAIDs. NSAIDs should be administered with caution, if at all, to patients with inflammatory soft-tissue lesions, especially if concurrent infection is likely.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.